# SDR GTIA2019071703487

- Difficulty date: July 17, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 44,183 hours, 20,400 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit & Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT THROUGH 1500 ON DESCENT -PERFORMED TSM 05-50-00-810-831-A. PERF ENG RUN & PACK BURNOUT PROCEDURE IAW AMM 71-00-00. NO ODOR NOTED IN FLIGHT DECK FWRD OR AFT CABIN. A/C OK FOR CONT. SERVICES
